# SDR IPXA2022072584540

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 21,881 hours, 8,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOPAFTER LANDING FWD EQPT VALVE EICAS EXECUTED QRH PROCEDURE VALVE LIGHT STAYED ILLUMINATEDC/W FIM TASK 21 58 00 815 828 001 MSG CLEARED C/W AMM 21 58 00 VALVE OPERATION NORMAL
